# SDR AALA20160623001

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 54,848 hours, 13,484 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 3410
- Condition: Inoperative
- Location: Weather Radar
- Part time: 62,910 hours, 14,549 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL.  ACFT OVERWEIGHT.  DURING CRUISE WEATHER RADAR FAILED WITH NO WEATHER DATA MESSAGE ON BOTH DISPLAYS.  R & R WEATHER RADAR TRANSCEIVER ASSEMBLY AND ACCOMPLISHED OPS CHECK IAW AMM 34-43-11.  SYS CHECKS NORMAL.
